A milp model for incorporating reliability indices in distribution system expansion planning

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Jooshaki, Mohammad
dc.contributor.author Abbaspour, Ali
dc.contributor.author Fotuhi-Firuzabad, Mahmud
dc.contributor.author Farzin, Hossein
dc.contributor.author Moeini-Aghtaie, Moein
dc.contributor.author Lehtonen, Matti
dc.date.accessioned 2019-08-15T08:28:11Z
dc.date.available 2019-08-15T08:28:11Z
dc.date.issued 2019-05-01
dc.identifier.citation Jooshaki , M , Abbaspour , A , Fotuhi-Firuzabad , M , Farzin , H , Moeini-Aghtaie , M & Lehtonen , M 2019 , ' A milp model for incorporating reliability indices in distribution system expansion planning ' IEEE Transactions on Power Systems , vol. 34 , no. 3 , 8610225 , pp. 2453-2456 . https://doi.org/10.1109/TPWRS.2019.2892625 en
dc.identifier.issn 0885-8950
dc.identifier.issn 1558-0679
dc.identifier.other PURE UUID: e89e3cb0-acc0-4d41-9e68-3eec36470cc6
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/a-milp-model-for-incorporating-reliability-indices-in-distribution-system-expansion-planning(e89e3cb0-acc0-4d41-9e68-3eec36470cc6).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85065287207&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/35810902/ELEC_Jooshaki_etal_A_MILP_Model_for_Incorporating_IEEETraPowSys_34_3_acceptedversion.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/39767
dc.description.abstract Reliability cost is considered as an inevitable criterion in expansion planning studies of distribution systems. However, nonlinear expressions of reliability indices aggravate complexity of planning studies. To address this issue, this letter proposes a novel method to linearize mathematical model of the reliability-based distribution expansion planning problem. Using this variant of reliability indices, reliability costs can easily be involved in mixed-integer linear programming model of distribution expansion planning. Validity of the derived expressions is tested by simulation results. en
dc.format.extent 4
dc.format.extent 2453-2456
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.relation.ispartofseries IEEE Transactions on Power Systems en
dc.relation.ispartofseries Volume 34, issue 3 en
dc.rights openAccess en
dc.subject.other Energy Engineering and Power Technology en
dc.subject.other Electrical and Electronic Engineering en
dc.subject.other 213 Electronic, automation and communications engineering, electronics en
dc.title A milp model for incorporating reliability indices in distribution system expansion planning en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Power Systems and High Voltage Engineering
dc.contributor.department Sharif University of Technology
dc.contributor.department Shahid Chamran University of Ahvaz
dc.contributor.department Department of Electrical Engineering and Automation
dc.contributor.department Department of Electrical Engineering and Automation en
dc.subject.keyword distribution network reliability
dc.subject.keyword distribution system expansion planning
dc.subject.keyword mixed-integer linear programming
dc.subject.keyword Energy Engineering and Power Technology
dc.subject.keyword Electrical and Electronic Engineering
dc.subject.keyword 213 Electronic, automation and communications engineering, electronics
dc.identifier.urn URN:NBN:fi:aalto-201908154812
dc.identifier.doi 10.1109/TPWRS.2019.2892625
dc.type.version acceptedVersion


Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse